# SDR DL73K010330

- Difficulty date: February 26, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 48,827 hours, 38,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 663 FRAME WAS FOUND CRACKED AT STR 1R AND 3R.  REPAIRED SIMILIARLY TO SRM 53-10-4, FIG 14.  THE SKIN WAS  CUT AT EACH LOCATION TO FACILITATE THE REPAIR AT HMV.
